# SDR UPS03241063

- Difficulty date: July 17, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  VERTICAL FIN LEADING EDGE LOWER PANEL 9501, MATING STRAP HAS A CRACK IN THE OUTER SKIN.  CRACK STOP DRILLED IAW SRM 51-10-01, REPAIR DOUBLER FABRICATED IAW SRM 51-20-01, FIG 7.  REPAIR DOUBLER INSTALLED IAW SRM 51-30-02.
